# SDR SCNA202205044046

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 48,006 hours, 27,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT:  DOOR 1L GIRT BAR BRACKET ON DOOR SWIVELS BACK AND FORTH WHEN BAR IS NOT INSTALLED MX NOTIFIED 8340.  RESOLUTION:  REMOVED SLIDE FROM DOOR AND SECURED GIRT BAR CLAMP TO SLIDE COVER . REINSTALLED SLIDE ON DOOR PER AMM 25-66-07.
